# SDR AALA201607189016

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N538UW
- Make and model: Airbus A321-231
- Aircraft serial: 4050
- Aircraft time: 22,059 hours, 8,701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER CLOSING THE L1 DOOR, THE  DOOR INDICATED OPEN AND SLIDE ARMED ON DOOR PAGE.  CLEANED DEBRIS FROM AROUND DOOR.  CYCLED DOOR ARMED AND DISARMED WITH NO DEFECTS NOTED.
